Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On weight functions which admit explicit Gauss-Turán quadrature formulas


Authors: Laura Gori and Charles A. Micchelli
Journal: Math. Comp. 65 (1996), 1567-1581
MSC (1991): Primary 65D32; Secondary 41A55
MathSciNet review: 1361808
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main purpose of this paper is the construction of explicit Gauss-Turán quadrature formulas: they are relative to some classes of weight functions, which have the peculiarity that the corresponding $s$-orthogonal polynomials, of the same degree, are independent of $s$. These weights too are introduced and discussed here. Moreover, highest-precision quadratures for evaluating Fourier-Chebyshev coefficients are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (1991): 65D32, 41A55

Retrieve articles in all journals with MSC (1991): 65D32, 41A55


Additional Information

Laura Gori
Affiliation: Dipartimento di Metodi e Modelli Matematici, per le Scienze Applicate, Università “La Sapienza", Via Antonio Scarpa , 16-00161 Roma, Italia

Charles A. Micchelli
Affiliation: Mathematical Sciences Department, IBM T.J. Watson Research Center, P.O. Box 218, Yorktown Heights, New York 10598

DOI: http://dx.doi.org/10.1090/S0025-5718-96-00769-7
PII: S 0025-5718(96)00769-7
Keywords: Quadrature, Tur\'{a}n-type integration rules, generalized Jacobi weights
Received by editor(s): November 29, 1994
Received by editor(s) in revised form: August 9, 1995
Additional Notes: The second author was partially supported by the Alexander von Humboldt Foundation.
The first author was supported by Ministero Università e Ricerca Scientifica e Tecnologica – Italia.
Article copyright: © Copyright 1996 American Mathematical Society